Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Eyes started feeling weird and got dry, having headache and nausea. Any suggestion?

Hi. Today I was driving and suddenly my eyes started feeling weird and they got dry, and then I got a terrible headache and became nauseated. I eventually through up conveniently when I got home. After I through up, I still had a bad headache for hours. My eyes also feel very dry. I am not sure if this could have been caused by what I ate this morning (power bar and Tea mixed with juice) or if it is something else. Do you have any suggestions? Thanks.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
It seems from the history that you had a symptoms of feeling weird, nausea, vomiting and headache. These symptoms can be because of motion sickness as you were driving or because of migraine headache.
As of now you can take analgesic and anti-inflammatory drug and if there is no relief you need to consult your doctor for examination to rule out migraine and treatment accordingly.

Thank you
Answered: Thu, 3 Apr 2014
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor